Advertisement

Zeitschrift für Operations Research

, Volume 36, Issue 6, pp 547–563 | Cite as

On generalized convexity and duality with a square root term

  • V. Preda
Theory

Abstract

We extend the duality theorems for a class of nondifferentiable problems with Mond-Weir type duals.

Key words

Generalized convexity duality root term optimal solution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bhatia D (1970) A note on duality theorem for a nonlinear programming problem. Man Sci 16:604–606Google Scholar
  2. [2]
    Bhatia D and Kaul RN (1969) Nonlinear programming in complex space. J Math Anal Appl 28:144–152Google Scholar
  3. [3]
    Chandra S, Craven BD and Mond B (1985) Generalized concavity and duality with a square root term. Optimization 16, 5:653–662Google Scholar
  4. [4]
    Craven BD (1978) Mathematical Programming and Control Theory. Chapman and Hall, LondonGoogle Scholar
  5. [5]
    Craven BD (1981) Invex functions and constrained local minima, Bulletin of the Austral Math Soc 24:357–366Google Scholar
  6. [6]
    Fiacco AV and McCormick GP (1990) Nonlinear Programming: Sequential Unconstrained Minimization Techniques. SIAM, PhiladelphiaGoogle Scholar
  7. [7]
    Francis RL and Cabot AV (1972) Properties of a multifacility location problem involving Euclidean distances. Nav Res Log Quart 19:335–353Google Scholar
  8. [8]
    Hanson M (1981) On sufficiency of the Kuhn-Tucker conditions. J Math Anal Appl 80:545–550Google Scholar
  9. [9]
    Hanson M and Mond B (1982) Further generalizations of convexity in mathematical programming. J Inform Optim Sci 3:25–32Google Scholar
  10. [10]
    Jeyakumar V (1985) ρ-Convexity and second order duality. Utilitas Math 29:71–85Google Scholar
  11. [11]
    Mangasarian OL (1969) Nonlinear Programming. McGraw-Hill, New YorkGoogle Scholar
  12. [12]
    Mangasarian OL and Fromovitz S (1967) The Fritz John necessary optimality conditions in the presence of equality and inequality constraints. J Math Anal Appl 17:37–47Google Scholar
  13. [13]
    Mond B (1973) Nonlinear complex programming. J Math Anal Appl 43:633–641Google Scholar
  14. [14]
    Mond B (1973) On a duality theorem for a nonlinear programming problem. Oper Res 21:369–370Google Scholar
  15. [15]
    Mond B (1974) A class of nondifferentiable mathematical programming problems. J Math Anal Appl 46:169–174Google Scholar
  16. [16]
    Mond B (1983) Generalized convexity in mathematical programming. J Austral Math Soc Ser B 27:185–202Google Scholar
  17. [17]
    Mond B and Schechter M (1976) On a constraint qualification in a nondifferentiable programming problem. Naval Res Logist Quart 23:611–613Google Scholar
  18. [18]
    Mond B and Smart I (1989) Duality with invexity for a class of nondifferentiable static and continuous programming problems. J Math Anal Appl 141:373–388Google Scholar
  19. [19]
    Mond B and Weir T (1981) Generalized concavity and duality, in Generalized Concavity in Optimization and Economics, Edited by Schaible S and Ziemba WT. Academic Press, New York, 263–280Google Scholar
  20. [20]
    Preda V (1991) Optimality conditions for a class of mathematical programming problems. Rev Roum Math Pures et Appl (to appear)Google Scholar
  21. [21]
    Rani O (1973) A duality theorem for complex nonlinear programming. Opsearch 10:14–23Google Scholar
  22. [22]
    Rani O and Kaul RN (1973) Nonlinear programming in complex space. J Math Anal Appl 43:1–14Google Scholar
  23. [23]
    Sinha SM (1966) A duality theorem for nonlinear programming. Man Sci 12:385–390Google Scholar
  24. [24]
    Vial JP (1982) Strong convexity of sets and functions. J Math Econom 9:187–205Google Scholar
  25. [25]
    Vial JP (1983) Strong and weak convexity of sets and functions. Math Oper Res 8:231–259Google Scholar

Copyright information

© Physica-Verlag 1992

Authors and Affiliations

  • V. Preda
    • 1
  1. 1.Mathematics FacultyUniversity of BucharestBucharestRomania

Personalised recommendations